# SDR DXTA2025121206094

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 16,901 hours, 12,855 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN MAIN CABIN DOOR IS OPEN THE TOP MIDDLE RED DOOR LOCK LIGHT IS NOT LIT. TRIED SEVERAL TIMES CLOSING AND LOCKING DOOR AND CABIN DOOR ANNUNCIATOR WILL NOT EXTINGUISH. TRIED VENT DOOR PROCEDURE PER MAINTENAINCE AND CABIN DOOR ANNUNCIATOR WILL NOT EXTINGUISH.   LUBRICATED MED MOVING PARTS. OPS CHECK GOOD. IAW AMM 52-10-00.
